# SDR AALA201809209045

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Worn
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR  FITTING OF THE SLIDE RAFT WAS WORN.  REPLACED FITTING IAW CMM 52-13-15-000-827-B03 STEP 2.A (7), AND CMM 52-13-15-400-802-B04, STEP 3.A (7)(A) THRU (C).
